MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a loosening on the screw at implant tooth site #46.Unscrewing of the prosthetic screw for the 4th time (each time doctor replaced it with a new screw).This time, doctor remade a new crown with a new tibase abutment.Ti base was placed on (b)(6) 2024 and removed on (b)(6) 2025.Patient suffered from discomfort and pain.This complaint refers to the fourth (and last) loosening event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D10.Concomitant medical products.Iestb51g - certain 4.1mm (d) x 5.5mm (h) hexed flexlink tm tibase w/ gold-tite screw, lot number 149357.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) iunihg, (certain gold-tite hexed screw) for evaluation.Visual evaluation and a functional test were performed, the screw shows signs of use.Tested the screw with an in-house implant and engages and disengages as intended.Unable to confirm loosening with all the available information.The returned iestb51g and crown have signs of use; however, no damage was identified.It¿s being recorded as a concomitant.Dhr review was completed for the subject lot number 1273497.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1273497 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: loosening¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was the screw wasn¿t torqued to specification.Therefore, based on the available information, a device malfunction could not be verified.The screw threaded into in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN GOLD-TITE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23726379
Report Number0001038806-2025-03607
Device Sequence Number16132587
Product Code NHA
UDI-Device Identifier00844868008538
UDI-Public(01)00844868008538(17)281128(10)1273497
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIUNIHG
Device Lot Number1273497
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient Age60 YR
Patient SexUnknown
Patient EthnicityNon Hispanic